CHATPRIVACYDONATELOGINREGISTER
DMT-Nexus
FAQWIKIHEALTH & SAFETYARTATTITUDEACTIVE TOPICS
On half life and waiting for substances to clear your system Options
 
ms_manic_minxx
#1 Posted : 7/11/2020 12:45:56 AM

DMT-Nexus member

Moderator

Posts: 1441
Joined: 24-Nov-2009
Last visit: 14-Jul-2020
Location: ten miles high closer to god
Question about how to determine when a drug has cleared your system. I read that the proper math is half life x 5.5 for clearance. Is this safe and correct to assume, if I am planning to drink Ayahausca (because MAOIs)?

I'm on a dexamethasone taper. Half life is 36-55 hours. 55 x 5.5 = 12 days and change. I was planning on waiting two weeks to be EXTRA SUPER SAFE because I'm paranoid Shocked Big grin Rolling eyes

Given the nature of my taper, my neurologist said I'm probably cool to wait 48 hours after finishing my last dose. However, set and setting for me includes making sure there is an affirmatively hard zero chance of accidentally killing myself in a freak drug interaction accident. My superpower is being a human side effect magnet, which isn't so super, beyond the realm of psychedelics. Laughing

Thanks fam.
On this planet, stranded, barren, extracting Heaven from the one flower left
Call it nostalgic, Eden, two steps removed from Heaven


"Whatever doesn't kill you simply makes you stranger."
 

Psychedelic news, articles, interviews and art from the DMT-Nexus and other sources.
 
King Tryptamine
#2 Posted : 7/11/2020 1:58:54 AM

DMT-Nexus member


Posts: 165
Joined: 28-Sep-2019
Last visit: 09-Aug-2020
Location: UK
Hey ms_manic_minxx.

I'm not sure where you got the half life X 5.5 formula for drug clearance but two weeks of abstinence from most (not all) drugs including the ones with relatively long half lives such as dexamethasone is IMO a nice time frame to ensure no harmful interactions occur between two or more drugs, as is commonly the case when switching from an MAOI to an SSRI following gradual taper of the first for 14 days.

In this case I can't see at first glance if dexamethasone would interact in a way to produce a negative outcome with N,N-DMT and the harmala alkaloids if they were taken together let alone following an abstinance of 14 days. On second thought perhaps a further increase in hypertension during the ayahausca experience which could potentially be a very risky side effect leading to an event such as a stroke, myocardial infarction or another negative cardiovascular outcome depending on the intensity of vasoconstriction. Other factors might also increase these risks such as covid-19. In summation I'd trust what your doctor says.
 
downwardsfromzero
#3 Posted : 7/11/2020 2:24:32 AM

No way ticket

Chemical expertSenior Member

Posts: 4936
Joined: 30-Aug-2008
Last visit: 07-Aug-2020
Location: square root of minus one
Corpus Callosum would be the one for this - or another qualified physician with sound knowledge of dexamethasone's pharmako properties. A steroid may have homeostatic repercussions for the body systems that could exceed its metabolic (multiple) half-life. You would need to look into this very carefully, or (rather, and) get an assured medical opinion especially if health outcomes in any of the range of crucial systems (seeing as KT kinda raised this) could be influenced by cessation of the medication. But check this though, because I'm only a pharmaceutical biochemist at best, rather than a physician.

Remember, though, that a relaxed mental state will help your general health state too!

[EDITed: a crucial word was missing!]
Ora, lege, lege, lege, relege et labora

“There is a way of manipulating matter and energy so as to produce what modern scientists call 'a field of force'. The field acts on the observer and puts him in a privileged position vis-à-vis the universe. From this position he has access to the realities which are ordinarily hidden from us by time and space, matter and energy. This is what we call the Great Work."
― Jacques Bergier, quoting Fulcanelli
 
ms_manic_minxx
#4 Posted : 7/13/2020 9:58:12 PM

DMT-Nexus member

Moderator

Posts: 1441
Joined: 24-Nov-2009
Last visit: 14-Jul-2020
Location: ten miles high closer to god
I appreciate the input. There is another doc I can ask too at an upcoming appointment, so I will report back here for science.
On this planet, stranded, barren, extracting Heaven from the one flower left
Call it nostalgic, Eden, two steps removed from Heaven


"Whatever doesn't kill you simply makes you stranger."
 
dragonrider
#5 Posted : 7/14/2020 1:58:28 PM

DMT-Nexus member

Moderator

Posts: 2119
Joined: 09-Jul-2016
Last visit: 09-Aug-2020
Location: spacetime
I don't know what you have been taking it for, but i'm shocked to hear it nevertheless because i remember not too long ago you said that you've had a covid-19 infection.
So you must have had some realy, realy bad luck with your health lately.

I'm sorry to hear this miss minx. I wish you the best of luck and a safe and pleasant journey.
 
 
Users browsing this forum
Guest

DMT-Nexus theme created by The Traveler
This page was generated in 0.014 seconds.